# SDR DALA1146399880

- Difficulty date: June 9, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT PANEL INBOARD LOWER SKIN WITH GOUGE DUE TO CHAFING WITH L/E (MMO89) BLENDED AREA ON LWR SKIN   INBD ON RT WING NR 1 SLAT REF DC9 SRM 57-01 FIG 1.  BLENDED AREA FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED NR 1 RT SLAT IAW AMM DC9-27-80-01-401-926A.  SLAT, NR 1 RT, DC OFF 09-2780-9-0010 00998 ON 09-2780-9-0010 00925.
